MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.32.5.553

Медицинская библиотека · Neurology · 1982

Drug-induced asterixis in Parkinson disease.

Glantz R, Weiner W J, Goetz C G, Nausieda P A, Klawans H L

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

Asterixis was observed in five parkinsonian patients who were taking levodopa. A prospective study revealed that 4 of 55 consecutive patients had asterixis. Liver and metabolic functions were normal in all patients. Asterixis always occurred as part of a toxic confusional state superimposed on a parkinsonian state associated with some dementia. Insomnia, hallucinosis, and myoclonus were also prominent in the affected patients. Because of this association with other signs of chronic drug toxicity and its reversal with drug withdrawal, the asterixis seemed to be drug-related.

Для цитирования: Glantz R, Weiner W J, Goetz C G, Nausieda P A, Klawans H L. Drug-induced asterixis in Parkinson disease.. Neurology. 1982. DOI: 10.1212/wnl.32.5.553.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.